Applied and Computational Mathematics
Volume 5, Issue 2, April 2016, Pages: 91-96
Received: May 3, 2016;
Accepted: May 13, 2016;
Published: May 30, 2016
Views 3122 Downloads 83
Xiufeng Guo, College of Sciences, Hezhou University, Hezhou, Guangxi, China
Yuan Gu, College of Sciences, Hezhou University, Hezhou, Guangxi, China
This paper concerned with the existence of solutions of anti-periodic boundary value problems for impulsive differential equations with φ-Laplacian operator. Firstly, the definition a pair of coupled lower and upper solutions of the problem is introduced. Then, under the approach of coupled upper and lower solutions together with Nagumo condition, we prove that there exists at least one solution of anti-periodic boundary value problems for impulsive differential equations with φ-Laplacian operator.
Anti-periodic Boundary Value Problems of φ-Laplacian Impulsive Differential Equations, Applied and Computational Mathematics.
Vol. 5, No. 2,
2016, pp. 91-96.
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/
) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
D. Bainov, V. Covachev, Impulsive Differential Equations With a Small Parameter, World Scientific, Singapore, 1994.
M. Benchohra, J. Henderson, S. K. Ntouyas, Impulsive Differential Equations and Inclusions, Hindawi Publishing Corparation, New York, 2006.
V. Lakshmikantham, D. D. Bainov, P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
A. Cabada, J. Tomecek, Extremal solutions for nonlinear functional φ-Laplacian impulsive equations, Nonlinear Anal. 67 (2007) 827-841.
W. Ding, M. A. Han, J. Mi, Periodic boundary value problem for the second order impulsive functional equations, Comput. Math. Appl. 50 (2005) 491-507.
A. Cabada, B. Thompson, Nonlinear second-order equations with functional implicit impulses and nonlinear functional boundary conditions, Nonlinear Anal. 74 (2011) 7198-7209.
E. N. Dancer. On the Dirichlet problem for weakly non-linear elliptic partial differential equations. Proc. Roy. Soc. Edinburgh Sect. A, 76 (1977) 283-300.
A. Cabada, An overview of the lower and upper solutions method with nonlinear boundary value conditions, Bound. Value Probl. Art. ID 893753 (2011) 1-18.
H. Kleinert, A. Chervyakov, Functional determinants from Wronski Green function, J. Math. Phys. 40 (1999) 6044-6051.
M. Wang, A. Cabada, J. J. Nieto, Monotone method for nonlinear second order periodic boundary value problems with Carath′eodory functions, Ann. Polon. Math. 58(3) (1993) 221-235.
A. Cabada, D. R. Vivero, Existence and uniqueness of solutions of higher-order antiperiodic dynamic equations, Adv. Difference Equ. 4 (2004) 291-310.
X. Guo, L. Lu, Z. Liu, BVPs for higher-order integro-differential equations with Φ-Laplacian and functional boundary conditions, Adv. Differ. Equa. 2014:285 (2014) 1-13.
P. Jebelean, C. Şerban, Boundary value problems for discontinuous perturbations of singular Φ-Laplacian operator. J. Math. Anal. Appl. 431(1) (2015) 662-681.
H. Okochi, On the existence of periodic solutions to nonlinear abstract parabolic equations, J. Math. Soc. Japan 40(3) (1988) 541-553.
F. Delvos, L. Knoche, Lacunary interpolation by anti-periodic trigonometric polynomials, BIT 39 (1999) 439-450.
P. Wang, W. Wang, Anti-periodic boundary value problem for first order impulsive delay difference equations, Adv. Differ. Equ. 2015(1) (2015) 1-13.
T. Zhang, Y. Li, Global exponential stability and existence of anti-periodic solutions to impulsive Cohen-Grossberg neural networks on time scales, Topol. Methods Nonlinear Anal. 45(2) (2015) 363-384.